| Model Number |
0012825 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported one of the stretcher's transport wheels detached.It was not reported that this occurred during a patient transport nor were there any allegations of injury as a result.The issue was confirmed by review of customer provided pictures.The customer is a trained field technician and replacement parts were provided for the necessary repair.